Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

zoloft off effects

wow is incredible what i here from ,diffrent people but same storys, i thank god i found this site,today and am able to express how i been feeling for 5 days today at this very moment i discover the reality ,  of  the  side effects of the zoloft when off , are the worse i walked to a near by hospital almost dragging myself thinking i was diein, extreme fatigue every where i turn my eyes i felt car sick,dizzy i would get up and walk for like 5 minutes then lay down again ,extreme jointpain, visions ,nauses, vomit stomach pain  or sea sick all day for the past five day unable to do the house choures in which i teach my 12 year old boy to cook so we can eat ,ive been sick every day and 2day i say to my self could it be withdraw synthoms, and decided to search the web and come across this website i tell you i been crying for no reason every minute , i feel terrible becuase my kids are in this same medication and i dont want them to go threw this. i was diagnose with fibromyalgia and possibility of hiperthyriodism , it might spelled wrong sorry 4that , anyway am a 33 year old female that still 2day feel like anymoment i would just pass out i never felt this sick in my life i need this sh** out my system ,man if i knew this would happen 2 me, i would have never stop, i have joint pain, knee pain, nuckles from hands and toes hurt all day every day, wrist ,elbows neck ,shoulder just imagine i feel ready for the frist time 2 give up ,i had to have my aunt come help becuase ,reason i stop becuase my joint pain doesnt stop no matter what ive been on prozac,celexa,,buspur,neoutrin which gives me extreme wierd headaches on diffrent parts of my head, you name it cymbalta , i think health insurance should pay for healthy foods vitamins and fiscal therapy or gyms for people best health ,eating healthy is expensive just like them drugs that kills us i dont care what anybody say never again will take that **** if am going to feel like these pass few days,,,, they should pay for yoga classes and meditation groups natural healing and medicines instead of them crazy pills that be killing you , with even sucidal effects i feel terrible again i would say so glad i came across this website and at least realize why am feeling sick not even the doctor at the hospital ,told me thats why hand like electricity shocks in my body ,my body felt like the pulse of the vein all over scary for a single mom with no family in the town or near no friends , no support i just wish and hope 2morrow i feel me ,, i started to think i was possesed ,,,,,
4 Responses
480448 tn?1426952138
Welcome!

Unfortunately, these types of meds do come with a discontinuation syndrome (like a withdrawal) for a lot of people.  That's especially tru if the medication isn't discontinued properly, which would be a slow taper under the guidance of the doctor.  Did you just stop taking it abruptly?  If so,that's why you're feeling so badly.  You will feel better soon, but if it is becoming intolerable, go back to your doctor and ask for some advice.

As for your kids...you said they're all on Zoloft also?  If you don't mind my asking...how old are your kids, what were they put on Zoloft for, and how long have they been on it?  

In the future, NEVER stop taking a medication without checking with your doc on how to proceed.  


Good luck!
Avatar universal
hi thanks for ur advise ,yes i just stop them like 5 or 6 days ago slowly but actually 2day i feel much better i just feel tremors all over my body its mostly whats left from all well my youngest is 8 and he has adhd and odd doctor prescribe zoloft becuase he would cry all day , and my oldest has ocd and now he is doing fine but when he starts a new ritual it takes him ,months b4 he gets over it and better,its just overwellming to me , yesterday i called crisis intervention bcuz i wanted to stay at the hospital i had a panic attack but since i just moved in a new town just me and my kids i frist ask that if i didnt have any one to take care of my kids will social ser. get involved and she said yes since i didnt have any suicidel thoughts she told me to take my meds again and that to go in a walkin to penndell siq for a intake on monday , iwas sopouse to sign my kids in school this week and had severl things 2 do in which i counldnt get my hads on hopefully i can do more this week coming up ... i think about life and get sad becuase i wish everyone had a happy life ...
480448 tn?1426952138
Definitely don't want to go off meds like Zoloft cold turkey!  Remember that for the future.

Also, make sure your kids' medications and treatments are being handled by a CHILD psychiatrist.  Medicating children that young can be very tricky and requires close medical supervision...a p-doc for adults wouldn't have as much experience with the special needs of dealing with kids.

I'm sorry you're having a rough time.  It's hard enough to adjust after relocating, but when you add in anxiety issues, it just makes it worse!  I feel for you!!

Take it one day, one thing at a time.  I'd start with school registration...that's pretty important.  You don't want your kids to miss the first day because you didn't get it done.  The transition is hard enough, ya know?

We're here if you need to chat, vent, whatever!  I know it's not quite the same as having "in person" friends...but it will help until you start meeting people and grow your group of friends.

Good luck to you and your family!!
Avatar universal
thanks so much i really appreciate you talking time to read and give me feedback its awesome that websites like this exsist for support ,, god bless you every day
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.